# SDR DALA2021041902283

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 100,211 hours, 14,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENENACE FOUND CORROSION LEVEL 2 ON SKIN FILLER FWD SIDE OF LAV SERVICE DOOR HINGE SIDE OUT OF LIMITS. FILLER REPLACED. (LP 1783482)
